# SDR AALA201810159009

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 56,872 hours, 27,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT UNABLE TO ARM THE L1 DOOR SLIDE.  REMOVED DEBRIS FROM DOOR GIRT BAR TRACK ASSEMBLY IAW AMM 52-11-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
